MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583100
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat common bile duct stone performed on (b)(6) 2025.During the procedure, when the electrotomy was performed after the power supply was connected, the cutting wire of the tome was fractured.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another truetome jag 44.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of cutting wire break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results: the returned truetome jag 44 was analyzed, and a visual and microscopic inspection found that the cutting wire was blackened, broken and detached, also, the device had contrast residues.The device returned without a guidewire.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire break was confirmed.The results of the analysis performed on the returned device found that the cutting wire was broken and detached.It is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.Wire broken could have been generated if there was contact between the device and the scope during energization or if the device exceeds the maximum of voltage during procedure as per precautions of the device states, also energizing the device prior to performing sphincterotomy can compromise the cutting wires integrity, also it can cause a premature cutting wire fatigue, leading to break it, once the cutting wire breaks, any attempt to remove the device from the scope can detach it.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23228359
Report Number3005099803-2025-05038
Device Sequence Number18563476
Product Code KNS
UDI-Device Identifier08714729858645
UDI-Public(01)08714729858645(17)260925(10)34928882
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberM00583100
Device Catalogue NumberM00583100
Device Lot Number0034928882
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight63 KG